MathSciNet Relay Station
MathSciNet bibliographic data
MR2777366 40B05 (40J05 46S50)
Mursaleen, M.; Mohiuddine, S. A. On ideal convergence of double sequences in probabilistic normed spaces. Math. Rep. (Bucur.) 12(62) (2010), no. 4, 359–371.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement